# SDR BSYA2009024

- Difficulty date: April 10, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N33WC
- Make and model: Beech 58
- Aircraft serial: TH170
- Aircraft time: 12,846 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Probe
- Part number: 10200007
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM DAY TO CLE THE LEFT ENGINE CYL HEAD TEMPERATURE STARTED FLUCTUATING AND DIVERTED TO LCK.  MAINTENANCE REMOVED AND REPLACED CHT PROBE, OPS CHECKS GOOD.
